|Extacy+Acute Hep B
Jun 17, 2003
Could someone get Acute Hepatitis B from taking of Extacy Pills? I know they cause liver damage, but I don't think you can get Hep B from taking that drug. Hep B is mainly sexually contracted is it not?
| Response from Dr. Dieterich
Ectasy can cause liver toxicity but hepatitis B is a sexually or blood-transmitted disease.Certainly, though sexually transmitted diseases are more common in people who use recreational drugs. Be safe! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Licking Penis Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.